Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I need some help, I have a rash...

it is blotchy red, irregular shaped, doesn't itch a whole lot, and only on the back of my upper arms, the top of my chest, and the front of my thighs. I just noticed it yesterday when I woke up, and it hasn't gone away. I don't have any bug bites, it isn't shaped like ringworm or shingles and I haven't been exposed to poison ivy/oak. I am not allergic to anything and I have never had a rash, ever, my whole life. I'm 21, not pregnant or on any medication. I don't drink or do drugs. Anyone ever had something like this before, or know what it could be?

Answer Question
 
Anonymous

Asked by Anonymous at 3:24 PM on Jan. 31, 2010 in Health

Answers (8)
  • Could you be having an allergic reaction...maybe new soap or detergent...have you taken any medication in the past few days?

    Try taking some Benadrynl.
    Anonymous

    Answer by Anonymous at 3:25 PM on Jan. 31, 2010

  • Sorry, missed the part about you not taking any meds.... ;)
    Anonymous

    Answer by Anonymous at 3:26 PM on Jan. 31, 2010

  • OP Here: its fine, I edited it to add that. No changes to any type of detergent, soap, shampoo, clothing, shoes, anything at all. My mom thought maybe it was bed bugs, but I always wash my sheets at least once a week with hot water.
    Anonymous

    Answer by Anonymous at 3:28 PM on Jan. 31, 2010

  • OP Here: and also, it is kind of like hives, they're raised up a little.
    Anonymous

    Answer by Anonymous at 3:28 PM on Jan. 31, 2010

  • I agree to take some benadryl and see if it calms down. If it does, then you know there is some type of allergic reaction to something. You may never know what. My husband had a severe allergic reaction once and we never figured out what it was caused by.
    If it does not clear up after the benadryl go see your doctor. Also you can google adult rashes and see if you find one that looks like what you have.
    SleepingBeautee

    Answer by SleepingBeautee at 3:37 PM on Jan. 31, 2010

  • Could be hives...or maybe an allergic reaction to something that you haven't thought about yet.

    The benadryl should help both of those things.
    Anonymous

    Answer by Anonymous at 3:40 PM on Jan. 31, 2010

  • Take benadryl like pills? Or would topical benadryl help?
    Anonymous

    Answer by Anonymous at 4:05 PM on Jan. 31, 2010

  • Could be mild eczema, that can show up at any time. Could be an allergic reaction, you can develop those at any time too. Benadryl cream should take care of it if it's allergic in nature, diphenhydramine is the generic form. Hives are generally caused by an allergic reaction to something, so the Benadryl would take care of them. Eczema: moisturizers unless it gets really uncomfortable or spreads a lot, then you should see a dr. Regardless, if it lasts more than a week, you should see a dr or dermatologist about it.
    preacherskid

    Answer by preacherskid at 5:23 PM on Jan. 31, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN